Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 28, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 24, 2022, 5:36 PM MDT for El Paso County, Colorado. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2022, 5:36 PM MDT (23:36 UTC)
- Expired
- Jul 24, 2022, 7:00 PM MDT
- In force
- 84 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 64 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.6 hours before the alert went out and 327 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 2528 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
357
WGUS55 KPUB 242336
FFWPUB
COC041-250330-
/O.NEW.KPUB.FF.W.0028.220724T2336Z-220725T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
536 PM MDT Sun Jul 24 2022
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Central El Paso County in east central Colorado...
* Until 930 PM MDT.
* At 536 PM MDT, Trained weather spotters reported thunderstorms
producing heavy rain and localized flash flooding in eastern parts
of the Colorado Springs area. The expected rainfall rate is 1 to 2
inches in 1 hour. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported flash flooding in eastern
portions of the Colorado Springs area.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Colorado Springs, Fountain, Peterson AFB, Cimarron Hills,
Security, Security-Widefield, Stratmoor, Fort Carson and Falcon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3879 10488 3888 10483 3898 10470 3896 10461
3893 10457 3881 10456 3872 10463 3872 10482
3876 10487
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
Cohen/Hodanish1 follow-up statement
997
WGUS75 KPUB 250100
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
700 PM MDT Sun Jul 24 2022
COC041-250110-
/O.CAN.KPUB.FF.W.0028.000000T0000Z-220725T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
700 PM MDT Sun Jul 24 2022
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL EL PASO COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
significant threat. Please continue to heed any remaining road
closures.
A Flood Watch remains in effect until 1200 AM MDT for portions of
east central Colorado and southeast Colorado.
LAT...LON 3879 10488 3888 10483 3898 10470 3896 10461
3893 10457 3881 10456 3872 10463 3872 10482
3876 10487
$$
CohenWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 2:58 PM MDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jul 24, 2:58 PM MDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 258 PM MDT Sun Jul 24 2022 .SHORT TERM...(This evening through Monday) Issued at 224 PM MDT Sun Jul 24 2022 Key Messages: 1) widespread showers and thunderstorms with heavy rain this afternoon and evening with an elevated flash flood potential on area burn scars and along/north of Highway 50. 2) a few storms may become strong to severe this afternoon across the Plains. Currently...thunderstorms have been rapidly developing early this afternoon across the higher terrain of southern Colorado. Cooler, but still warm temperatures continue across the Plains where upper 80s to lower 90s have prevailed so far. Surface winds remain southeasterly, with a few gusts to near 25 mph noted in area obs. Rest of today and tonight...the main concern for the rest of today into this evening will be the widespread showers and thunderstorms. Several factors coming into play which are a bit concerning. First, southeasterly low level flow has kept moisture pooled across the Plains. Surface dewpoints are ranging from the mid 50s to lower 60s from the I-25 corridor, east to the Kansas border. Surface flow will continue to keep this moisture in place, with dewpoints remaining steady, or rising into the early evening. PWAT values also remain high, with imagery suggesting value around 1.5 inches. Aloft, a robust upper shortwave embedded under the upper high is currently moving out of western Colorado will eject northeast into northern Colorado this evening. The combination of all of these factors, along with modest instability and shear, will combine to produce very efficient rainfall producing thunderstorms. Given this, Flash Flood Watches have been issued for all area burn scars, east into the Plains, mainly along and north of Highway 50. Added Pueblo County with this package. The latest high-res guidance blossoms convection over the Eastern Mountains after 3 PM, and tracks it slowly eastward this evening. The other concern as we head into this evening will be the potential for a few strong to severe storms on the Plains. As storms move eastward, they will encounter a more favorable environment, with CAPE values near 1000 j/kg and increased 0-6 km shear around 30 kts. Wind gusts in excess of 60 mph, along with hail near 1 inch in diameter may accompany stronger storms. As storms progress eastward, model guidance suggests the formation of a mesoscale convective complex as it approaches Kansas. Wind, heavy rainfall, and lightning will be the primary concerns, especially for areas north of Highway 50. This active weather will shift east into Kansas late tonight into Monday morning. For El Paso County, southeasterly flow and moisture will likely produce low stratus and patchy fog overnight into Monday morning. Monday...not much change to the upper pattern, with the upper high continuing to spin over New Mexico and westerly flow across Colorado. Weaker embedded energy is forecast to progress across the Mountains, sparking another round of afternoon showers and thunderstorms. Flow looks to be weaker on the Plains helping to limit low level upslope forcing. However, moisture will be in place, and locally heavy rainfall will once again be possible. Flash flooding on area burn scars, and areas that have seen recent heavy rainfall, will be possible. Lightning and wind will also be a concern. Once storms initiate over the Mountains, they are forecast to spread eastward into the Plains. Modest CAPE and shear may allow for one of two stronger storms on the Plains. Overall, temperatures will remain cooler than those seen in recent days. Highs will top out in the mid 80s to lower 90s across the Plains. and mainly 70s over the San Luis Valley. Mozley .LONG TERM...(Monday night through Sunday) Issued at 224 PM MDT Sun Jul 24 2022 Key Messages: 1. Cool and Wet; several days of below normal temps and above normal precip. Flash flood threat will be higher than normal, especially mtns. Monday night into Friday... A favorable pattern for cooler and wetter conditions will occur during this period. Modest NW flow at mid levels will combine with monsoon flow to bring cooler and wetter conditions to the region. The NW flow will allow intrusions of modest surface high pressures systems working southeastward from the Dakotas to intrude into the region. This will enhance upslope flow during this period, especially during the THU and FRI time frame. Additionally, with trajectories from the north (vs southwest), temperatures during this period will likely run a few to several degrees below normal for max temps. Weak disturbances within the mid level NW flow will allow for favorable upward motion, and this combined with plenty of moisture in the mid and upper levels will allow for numerous showers and storms in the mtns through the end of the week. At this time, the most favorable days for excessive precip will be the THU and FRI time frame when a potentially very favorable upslope patterns evolves over the region. Flash flooding in the mtns (and possibly the plains), will be higher than normal through the end of the week. From Saturday into early next week, the ridge at mid levels is once again forecast to build over the region and this should dry things out over the region, allowing for only scattered storms in the high terrain and isolated storms on the plains, Temps will once again will heat up to normal or slightly above normal values. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 224 PM MDT Sun Jul 24 2022 Showers and thunderstorms are expected at all three terminals through this evening. Storms that pass over the terminals will produce gusty outflow winds to near 40 kts, and reduced CIGS and VIS. Storms will likely impact the terminals through 03z, with a few lighter rain showers possible through midnight. Southeasterly flow on the Plains will likely lead to low stratus and areas of fog, especially for KCOS. Another round of showers and thunderstorms will be possible Monday afternoon at all three terminals. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for COZ084>086-089-093- 095>098. Flash Flood Watch until midnight MDT tonight for COZ062-072>075- 077>080-087. && SHORT TERM...MOZLEY LONG TERM...HODANISH AVIATION...MOZLEY
Hazardous weather outlook, Jul 24, 11:26 AM MDT, 6 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1126 AM MDT Sun Jul 24 2022 COZ058>089-093>099-251730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1126 AM MDT Sun Jul 24 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorms will develop over the mountains during the by 12 PM and spread into the southeast plains during the late afternoon and evening hours. The main risk with thunderstorms today will be torrential rainfall which will be capable of producing localized flash flooding, especially for burn scars. As storms push off into the southeast plains after 2 PM, one or two strong to severe thunderstorms will be possible. Hail up to 1 inch in diameter and wind gusts over 60 mph will be possible with the embedded stronger storms. Torrential rainfall will be possible with storms as they merge into a cluster along and north of highway 50 where flash flooding will be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Numerous showers and thunderstorms will be possible Monday with thunderstorms developing by late morning across the mountains and spreading into the southeast plains during the afternoon and evening. The main risk with thunderstorms will be heavy rainfall capable of producing flash flooding along with dangerous cloud to ground lightning. A strong storm or two will be possible across portions of the southern plains with hail to near 1 inch in diameter and wind gusts up to 60 mph. The unsettled pattern will continue through Saturday with scattered to numerous showers and thunderstorms each day, especially for the mountains. The risk for flash flooding will be elevated each day, especially for the burn scars and urbanized areas. An embedded strong storm or two will be possible at times. The highest risk of flash flooding will occur on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 88/88
In the hours before
Special weather statement, Jul 24, 4:21 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
421 PM MDT Sun Jul 24 2022
COZ079-086-242245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
421 PM MDT Sun Jul 24 2022
...A strong thunderstorm producing very heavy rain will impact
portions of southwestern Pueblo County through 445 PM MDT...
At 420 PM MDT, Doppler radar was tracking a strong thunderstorm
producing very heavy rain near Greenhorn Mountain, or 16 miles
southeast of Junkins Burn Scar, moving northeast at 5 mph across
western parts of the Colorado City area.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3793 10495 3798 10498 3802 10490 3793 10484
TIME...MOT...LOC 2220Z 235DEG 4KT 3795 10492
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CohenSpecial weather statement, Jul 24, 4:35 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
435 PM MDT Sun Jul 24 2022
COZ079-083-086-242315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
435 PM MDT Sun Jul 24 2022
...Strong thunderstorms will impact portions of southeastern Fremont,
eastern Custer and western Pueblo Counties through 515 PM MDT...
At 434 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms across southwestern Pueblo County. Movement was
northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Southwestern Pueblo, eastern Junkins Burn Scar, Pueblo West, Pueblo
Reservoir, Beulah and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If on or near Pueblo Reservoir, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3838 10473 3804 10450 3790 10481 3805 10505
3820 10505
TIME...MOT...LOC 2234Z 236DEG 32KT 3829 10491 3800 10468
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MGSpecial weather statement, Jul 24, 4:48 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
448 PM MDT Sun Jul 24 2022
COZ087-088-242315-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
448 PM MDT Sun Jul 24 2022
...A strong thunderstorm will impact portions of east central
Huerfano and north central Las Animas Counties through 515 PM MDT...
At 447 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northeast of Aguilar, or 27 miles north of Trinidad, moving
north at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central
Huerfano and north central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3744 10441 3744 10452 3769 10461 3785 10453
3775 10417
TIME...MOT...LOC 2247Z 199DEG 29KT 3756 10446
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamLocal storm report, Jul 24, 4:49 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
449 PM MDT SUN JUL 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HEAVY RAIN 1 WSW ROSITA 38.09N 105.35W
07/24/2022 M1.00 INCH CUSTER CO CO-OP OBSERVER
&&Special weather statement, Jul 24, 4:51 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
451 PM MDT Sun Jul 24 2022
COZ081-242315-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
451 PM MDT Sun Jul 24 2022
...A strong thunderstorm will impact portions of northeastern Teller
and northwestern El Paso Counties through 515 PM MDT...
At 451 PM MDT, Doppler radar was tracking a strong thunderstorm near
Woodland Park, or 18 miles northwest of Colorado Springs, moving
northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern Teller
and northwestern El Paso Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3895 10506 3908 10515 3913 10508 3907 10492
TIME...MOT...LOC 2251Z 242DEG 19KT 3905 10502
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Jul 24, 5:20 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
520 PM MDT Sun Jul 24 2022
COZ086>088-093-094-250000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
520 PM MDT Sun Jul 24 2022
...Strong thunderstorms will impact portions of southwestern Otero,
east central Huerfano, north central Las Animas and southeastern
Pueblo Counties through 600 PM MDT...
At 520 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Delhi to 25 miles south of
Avondale. Movement was northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Delhi and Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3790 10373 3809 10443 3785 10452 3772 10445
3752 10386
TIME...MOT...LOC 2320Z 228DEG 22KT 3773 10397 3786 10440
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CohenThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:03 PM MDT | Special Weather Statement | PUB | Kiowa | 27 min |
| Jul 23, 6:32 PM MDT | Special Weather Statement | PUB | Bent | 28 min |
| Jul 23, 6:37 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 23 min |
| Jul 23, 6:42 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 33 min |
| Jul 23, 7:08 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 21 min |
| Jul 23, 7:13 PM MDT | Flash Flood Warning | PUB | Prowers | 3 hr |
| Jul 23, 8:01 PM MDT | Special Weather Statement | PUB | Bent | 29 min |
| Jul 23, 8:22 PM MDT | Special Weather Statement | PUB | Prowers | 23 min |
| Jul 24, 2:37 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more | 21 hr |
| Jul 24, 2:47 AM MDT | Flood Watch | PUB | Bent, Crowley, El Paso, Kiowa, Otero, Prowers and 1 more | 21 hr |
| Jul 24, 1:34 PM MDT | Special Weather Statement | PUB | Custer | 26 min |
| Jul 24, 2:35 PM MDT | Special Weather Statement | PUB | Custer | 25 min |
| Jul 24, 3:03 PM MDT | Special Weather Statement | PUB | Custer, Fremont | 27 min |
| Jul 24, 3:37 PM MDT | Special Weather Statement | PUB | Fremont | 23 min |
| Jul 24, 3:49 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| Jul 24, 4:21 PM MDT | Special Weather Statement | PUB | Huerfano | 24 min |
| Jul 24, 4:35 PM MDT | Special Weather Statement | PUB | Pueblo | 40 min |
| Jul 24, 4:47 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 58 min |
| Jul 24, 4:48 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Jul 24, 4:51 PM MDT | Special Weather Statement | PUB | Teller | 24 min |
| Jul 24, 5:00 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 30 min |
| Jul 24, 5:05 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 55 min |
| Jul 24, 5:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 37 min |
| Jul 24, 5:20 PM MDT | Special Weather Statement | PUB | Otero | 40 min |
| Jul 24, 5:55 PM MDT | Special Weather Statement | PUB | Crowley | 35 min |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.